# SDR IPXA2017032815630

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 80,494 hours, 14,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Limit Switch
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INOPERATIVE.  EXERCISED R1 DOOR DOWN LIMIT SWITCH S1-244. DOOR OPS NORMAL IAW AMM 52-10-01-201
